One-level density of quadratic twists of $L$-functions
Tom 207 / 2023
Acta Arithmetica 207 (2023), 201-215 MSC: Primary 11M26; Secondary 11M50, 11F66. DOI: 10.4064/aa220613-13-12 Opublikowany online: 28 February 2023
We investigate the one-level density of low-lying zeros of quadratic twists of automorphic $L$-functions under the generalized Riemann hypothesis and the Ramanujan–Petersson conjecture. We improve upon the known results using only functional equations for quadratic Dirichlet $L$-functions.